Volume 15, Issue 5
Dimension-reduced Hyperbolic Moment Method for the Boltzmann Equation with BGK-type Collision

Zhenning Cai, Yuwei Fan, Ruo Li & Zhonghua Qiao

Commun. Comput. Phys., 15 (2014), pp. 1368-1406

Published online: 2014-05

Preview Full PDF 123 661
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{CiCP-15-1368, author = {Zhenning Cai, Yuwei Fan, Ruo Li and Zhonghua Qiao}, title = {Dimension-reduced Hyperbolic Moment Method for the Boltzmann Equation with BGK-type Collision}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {5}, pages = {1368--1406}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.220313.281013a}, url = {http://global-sci.org/intro/article_detail/cicp/7142.html} }
TY - JOUR T1 - Dimension-reduced Hyperbolic Moment Method for the Boltzmann Equation with BGK-type Collision AU - Zhenning Cai, Yuwei Fan, Ruo Li & Zhonghua Qiao JO - Communications in Computational Physics VL - 5 SP - 1368 EP - 1406 PY - 2014 DA - 2014/05 SN - 15 DO - http://dor.org/10.4208/cicp.220313.281013a UR - https://global-sci.org/intro/cicp/7142.html KW - AB -
Zhenning Cai, Yuwei Fan, Ruo Li & Zhonghua Qiao. (1970). Dimension-reduced Hyperbolic Moment Method for the Boltzmann Equation with BGK-type Collision. Communications in Computational Physics. 15 (5). 1368-1406. doi:10.4208/cicp.220313.281013a
Copy to clipboard
The citation has been copied to your clipboard